# SDR SWAA2015121146986

- Difficulty date: November 13, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 60,709 hours, 35,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 2 SLAT, LOWER SKIN CRACKED AT ACTUATOR SLAT STATION 322.71.  REPAIRED SKIN IAW SRM.
